# SDR AALA202111115944

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737*
- Aircraft serial: 31228
- Aircraft time: 18,041 hours, 7,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR GIRT BAR NEEDS ADJUSTMENT.  ADJUSTED FORWARD GIRT BAR RETAINING CLIPS AS REQUIRED.
